# SDR VNAA202307290001

- Difficulty date: July 21, 2023
- Submitted: July 29, 2023
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 46,419 hours, 35,957 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670333521
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 677.00 LOWER FRAME SECTOR CORRODED ON FWD FACE BETWEEN STR 26L AND 26R
